Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

14 articles for “Quadratic equations”

Set a search alert
Research ArticleOpen accessEvery word in the titleTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaA mathematical theory is developed through generalized Sundman transformation to show the existence of classes of quadratic Liénard type equations which admit exact and explicit general trigonometric solutions but with amplitude-dependent frequency. The application of the theory to compute also exact and explicit general periodic solutions to nonlinear differential equations like inverted Painlevé-Gambier equations in terms of trigonometric or Jacobian … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic TermsRamadan Sabra, Saleem Shafiq Al-AshhabIn this study we consider the several types of piece-wise defined sequences. We prove some results concerning the behavior of the sequence. In some cases we prove that the terms repeat themselves in certain patterns and we prove in other cases that the terms grow monotonically after few terms and approaches infinity. …Journal of Mathematics and Statistics, Vol. 11, Issue 3 · 18 Nov 2015 · 6,762 accessesView PDFCite
Research ArticleOpen accessIn the keywordsQuadratic Approximation for Singular IntegralsMostefa NadirIn this study we present a new approach based on a quadratic approximation for singular integrals of Cauchy type, by using a small technical we arrive to eliminate completely the singularity of this integral. Noting that, this approximation is destined to solve numerically all singular integral equations with Cauchy kernel type on an oriented smooth contour. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Linear and Quadratic Nature of Sequences for Determining Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorA previously derived set of sequences for generating prime numbers is modified by various algebraic and trigonometric manipulations. The modified sequences are then used to more efficiently generate prime numbers. The modified sequences are simplified from their original form and are much easier to implement into a computer program. It is shown by computation that the modified sequences more efficiently … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 16 May 2018 · 7,405 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to TrianglesM. SivasubramanianAt the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "Application of Sivasubramanian Kalimuthu Hypothesis to Triangles" authored by M. Sivasubramanian, published in Volume 5, Issue 2 with the page numbering 90-92. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. … …Journal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,646 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRETRACTED: On Algebra and TachyonsM. Sivasubramanian, S. KalimuthuAt the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "On Algebra and Tachyons" authored by M. Sivasubramanian and S. Kalimuthu, published in Volume 5, Issue 2 with the page numbering 88-89. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. … …Journal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,239 accessesView PDFCite
Research ArticleOpen accessIn the abstractImportance of Quadratic Forms in Mathematics EducationGurudeo Anand TularamQuadratic forms and equations serve as foundational elements in mathematics, playing a crucial role in a myriad of scientific disciplines, including physics, chemistry, economics, and social sciences. This paper explores the significance of quadratic concepts, demonstrating their applications in modelling real-world phenomena and enhancing analytical thinking. Through a comprehensive review of literature and practical examples, the author highlights how understanding … …Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 17 Oct 2025 · 4,064 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpace Time Covariance of Canonical Quantization of Gravity: A (Formal) General Result and the (Rigorous) Explicit Case of 2+1 Quantum CosmologyT. Christodoulakis, G. O. PapadopoulosyA general classical theorem is presented according to which all invariant relations among the space time metric scalars, when turned into functions on the Phase Space of full Pure Gravity (using the Canonical Equations of motion), be-come weakly vanishing functions of the Quadratic and Linear Constraints. The implication of this result is that (formal) Dirac consistency of the Quantum Operator … …Space Science International, Vol. 1, Issue 2 · 27 Jan 2014 · 8,462 accessesView PDFCite
Research ArticleOpen accessIn the abstractSecure Hybrid Mode-Based CryptosystemE. S. Ismail, S. BaharudinProblem statement: A cryptosystem provides two parties; a sender and a receiver to communicate interactively via an insecure channel in which, the sender is able to send any confidential message, document or data in a disguised form to the intended receiver. Upon receiving the disguised message, the receiver converts it to the intelligible message using his secret key. The security … …American Journal of Applied Sciences, Vol. 9, Issue 3 · 12 Jan 2012 · 7,003 accessesView PDFCite
Research ArticleOpen accessIn the abstractAboveground Biomass Production of Rhizophora apiculata Blume in Sarawak Mangrove ForestI.A. Chandra, G. Seca, M.K. Abu HenaProblem statement: Mangrove forests are found in tropical and subtropical coastal tidal regions. Rhizophora apiculata Blume is one of the most important species in mangrove forest. It is also one of the commercial mangrove timber species in Asia-Pacific region which dominates large areas of mangrove in this region. In order to understand forest ecosystem characteristics and to establish the proper … …American Journal of Agricultural and Biological Sciences, Vol. 6, Issue 4 · 21 Oct 2011 · 10,601 accessesView PDFCite